# SDR CA000518001

- Difficulty date: May 3, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 13,843 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Broken
- Location: Connecting Rod
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, E

## Discrepancy

(CAN) CONNECTING RODS FOR NR 8 AND NR 9 CYLINDERS BROKEN.
